Alert archive / Mississippi / Special Weather Statements in 2017
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Aug 30, 2017, 5:49 PM CDT for George County, Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2017, 5:49 PM CDT (22:49 UTC)
- Expired
- Aug 30, 2017, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Mobile, AL
County George County, MS
The radar
The Mobile radar (KMOB), 60 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 13.7
The text
As transmitted.
748
WWUS84 KMOB 302249
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
549 PM CDT WED AUG 30 2017
MSZ076-078-079-302330-
Stone MS-Greene MS-George MS-
549 PM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
GEORGE...SOUTH CENTRAL GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
630 PM CDT...
At 549 PM CDT, the strong thunderstorm was located 16 miles southwest
of Lucedale, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 600 PM CDT for southeastern
Mississippi.
LAT...LON 3077 8896 3091 8887 3091 8883 3096 8884
3110 8874 3101 8849 3073 8876 3073 8889
3075 8891 3074 8891 3076 8892
TIME...MOT...LOC 2249Z 212DEG 33KT 3079 8882
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 30, 3:51 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Aug 30, 3:51 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
351 PM CDT Wed Aug 30 2017
.NEAR TERM /Now Through Thursday/...Tropical Storm Harvey will
slowly move northeast tonight and should be located in northeast
Louisiana by daybreak tomorrow. Water vapor shows a large dry slot
on the east side of the circulation that will move into the
western zones this evening, shutting off most convection and
focusing it further east to areas east of I-65. Given the decrease
in convective coverage, will drop the Flash Flood Watch for the
western zones at 7pm and continue it further east through
tomorrow. The current bands of convection will move east through
the evening, producing locally heavy rainfall. Another band of
heavy rain is likely to develop somewhere just east of I-65
overnight, including across a portion of the western FL panhandle.
Guidance disagrees on the extent of this band as the incoming dry
air narrows the high precipitable water axis. Nevertheless, at
least a narrow zone of much higher rainfall is likely to develop
in the predawn hours and continue through Thursday morning.
Additional rainfall totals of 2-3" are likely in many eastern
areas through Thursday, with localized amounts of 5-7" possible.
This could certainly lead to isolated instances of flash flooding.
The dry slot advances east during the day tomorrow and the threat
of heavier rain appears to diminish by Thursday afternoon. There
could be an increase in scattered convection over far inland SE
MS/SW AL in the afternoon due to the closer proximity to Harvey's
circulation, but that rainfall is currently not expected to result
in any additional flooding.
A Tornado Watch remains in effect through 6pm for the western half
of the area. It still appears that the threat will diminish this
evening with the drier air overwhelming convection even with
favorable shear parameters in place.
High surf will continue to impact beaches through tomorrow with
breaker heights of 5-6 ft expected. A high risk of rip currents
also continues tomorrow. Some minor coastal flooding is also
likely early tomorrow morning as tides remain above normal with
strong southerly flow. Inundation of 2 to 2.5 ft above ground is
possible in the typical flood prone areas along the coast and
shores of Mobile Bay. /JFB
.SHORT TERM /Thursday night Through Saturday night/...Remnant low
of Harvey moves northeast across the Tennessee River Valley Thursday
night then up across the Ohio River Valley on Saturday. Although
Harvey's low lifts away, a lingering moist plume is aligned along
the I-65 corridor into the day Friday, with the higher
environmental moisture (pwats 1.7 to 1.9 inches) being positioned
southeast of the interstate with lower amounts northwest. Within
this moisture axis, mid level impulses shearing northeast on the
eastern periphery of a sharpening mid level trof axis pushing
across the southern US results in a modest chance of showers and
storms along the I-65 corridor with potential of more likely
chances over portions of the western Florida Panhandle, out into
the Gulf waters on Friday. Northern portion of upper trof axis
pivots east over the Appalachians on Saturday, with a westward
extension holding back across the Red River Valley of
Texas/Oklahoma. With the central Gulf coast on the southern flank
of the upper shear zone and potential for a weak front or pressure
trof easing southward to the coast, a small chance of showers and
storms remain in the forecast on Saturday with pwats, although
lower, remaining sufficient to maintain chances.
Highs in the mid 80s on Friday, range from the mid to upper 80s
on Saturday. Overnight lows Thursday night range from the lower to
mid 70s interior to mid to upper 70s beaches. There are
indications that overnight lows may dip into the upper 60s over
the interior both Friday and Saturday nights. Lows along the
beaches generally in the mid 70s heading into the weekend. /10
.LONG TERM /Sunday Through Wednesday/...Expecting to see scattered
shower and thunderstorm activity to continue through the weekend and
into next week with weak surface front or pressure trof remaining
draped over the forecast area. Best chances will be across the
southern half of the area, where deep layer moisture is expected
to linger (PWATs of 1.75 to 2.0 inches) and the stalled surface
boundary serves as a focus for ascent and convective initiation.
Inland areas (north of Highway 84) more likely to remain dry
Sunday into Sunday night where PWATs are lower north of the
surface boundary. Meanwhile, daytime highs range from the mid to
upper 80's areawide thru Tuesday. Lows in the upper 60s/lower 70s
interior to mid mid 70's beaches.
Heading into the longer term period, model guidance is in relative
good agreement on showing a more substantial front sinking
southward into the Mid-South by Wednesday. This would result in
yet another bump up in thunderstorm activity across the area.
The latest operational GFS run from 30.12Z continues to spin up
another low in the western Gulf ahead of this front while the
ECMWF has its solution of the low hanging down across the
southwest Gulf. Given the divergence in model solutions that far
out, will require further monitoring for a more consistent signal
before making any serious mention or reflection in the forecast.
/10/49
MARINE...A moderate to strong south to southwesterly wind flow
persists thru Thursday night in response to Harvey's low tracking
northeast over the Mississippi Delta into the Tennessee River
Valley. As a result, high seas will continue in the very near term
with a subsiding trend noted through the remainder of the week as
Harvey's influence moves further away. Locally higher winds and
seas, and a few waterspouts are possible in and around the heavier
rain bands moving northward over the marine area in the near
term. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 78 86 74 87 / 60 50 30 40
Pensacola 79 86 76 86 / 80 70 40 50
Destin 80 85 78 85 / 80 70 50 60
Evergreen 76 86 73 86 / 70 60 30 50
Waynesboro 74 85 70 86 / 50 50 40 20
Camden 75 87 73 86 / 60 60 40 40
Crestview 77 85 74 86 / 80 70 30 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 7 PM CDT this evening for ALZ052-053-261-
263-265.
Flash Flood Watch through Thursday afternoon for ALZ055-056-059-
060-262-264-266.
Wind Advisory until 6 PM CDT Thursday for ALZ263>266.
High Rip Current Risk through Thursday afternoon for ALZ265-266.
High Surf Advisory until 6 PM CDT Thursday for ALZ265-266.
Coastal Flood Advisory until 6 PM CDT Thursday for ALZ263>266.
FL...Flash Flood Watch through Thursday afternoon for FLZ201>206.
Wind Advisory until 6 PM CDT Thursday for FLZ202-204.
High Rip Current Risk through Thursday afternoon for FLZ202-204-
206.
High Surf Advisory until 6 PM CDT Thursday for FLZ202-204-206.
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ067-075-076-
078-079.
GM...Small Craft Advisory until midnight CDT Thursday night for
GMZ631-632-650-655-670-675.
Small Craft Advisory until 9 PM CDT Thursday for GMZ630-633-634.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Aug 30, 3:58 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 358 PM CDT Wed Aug 30 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-312100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 358 PM CDT Wed Aug 30 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight Isolated flash flooding is possible, mainly across areas east of Interstate 65. A Flash Flood Watch is in effect. High surf and a high risk of rip currents will continue to impact local beaches. A High Surf Advisory is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated flash flooding will remain possible through Thursday morning east of Interstate 65. High surf and a high risk of rip currents will continue to impact local beaches through Thursday. Minor coastal flooding is possible in the typically flood prone locations Thursday morning during the time of high tide. A Coastal Flood Advisory is in effect. .SPOTTER INFORMATION STATEMENT... Skywarn spotters are encouraged to relay any flooding reports to the National Weather Service in Mobile. GMZ630>635-650-655-670-675-312100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 358 PM CDT Wed Aug 30 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight A Small Craft Advisory is in effect for strong southerly winds and high seas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory is in effect through Thursday night for strong southerly winds and high seas.
In the hours before
Special weather statement, Aug 30, 4:39 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
439 PM CDT WED AUG 30 2017
ALZ057-060-302245-
Butler AL-Covington AL-
439 PM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL BUTLER AND NORTHWESTERN COVINGTON COUNTIES UNTIL 545 PM
CDT...
At 439 PM CDT, the strong thunderstorm was located 9 miles southwest
of Andalusia, moving north at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Andalusia, River Falls, Red Level, Heath and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3116 8657 3116 8669 3159 8663 3154 8650
3153 8650 3153 8645 3151 8640 3145 8640
3149 8636 3146 8628 3145 8628
TIME...MOT...LOC 2139Z 198DEG 19KT 3123 8661Special weather statement, Aug 30, 4:58 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
458 PM CDT WED AUG 30 2017
ALZ058-302245-
Crenshaw AL-
458 PM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CRENSHAW COUNTY UNTIL 545 PM CDT...
At 458 PM CDT, the strong thunderstorm was located 9 miles northwest
of Rutledge, or 11 miles east of Greenville, moving northeast at 20
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Lapine and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3176 8636 3180 8645 3183 8645 3184 8644
3186 8645 3196 8645 3196 8641 3197 8640
3202 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630 3197 8621
TIME...MOT...LOC 2158Z 207DEG 18KT 3183 8642Special weather statement, Aug 30, 5:10 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
510 PM CDT WED AUG 30 2017
ALZ057-302300-
Butler AL-
510 PM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
COUNTY UNTIL 600 PM CDT...
At 510 PM CDT, the strong thunderstorm was located near Georgiana, or
13 miles northeast of Evergreen, moving north at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Greenville, Georgiana and McKenzie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3154 8670 3153 8684 3155 8687 3162 8690
3196 8691 3196 8645 3195 8645
TIME...MOT...LOC 2210Z 193DEG 27KT 3160 8682Local storm report, Aug 30, 5:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
514 PM CDT WED AUG 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FUNNEL CLOUD 1 ENE BARRINEAU PARK 30.70N 87.41W
08/30/2017 ESCAMBIA FL BROADCAST MEDIA
PHONE AND SOCIAL MEDIA REPORTS OF A FUNNEL CLOUD VIEWED
WEST OF HIGHWAY 29. COULD NOT TELL IF THE CIRCULATION
EXTENDED ALL THE WAY TO THE GROUND
&&
RROGERSSpecial weather statement, Aug 30, 5:45 PM CDT, 4 minutes before
Special Weather Statement National Weather Service Mobile AL 545 PM CDT WED AUG 30 2017 ALZ059-FLZ201-203-302330- Escambia AL-Escambia Inland FL-Santa Rosa Inland FL- 545 PM CDT WED AUG 30 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH CENTRAL ESCAMBIA...NORTHWESTERN SANTA ROSA AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 630 PM CDT... At 545 PM CDT, the strong thunderstorm was located near Bratt, or near Century, moving northeast at 20 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Century, Flomaton and Pollard. LAT...LON 3086 8735 3092 8743 3113 8726 3101 8711 TIME...MOT...LOC 2245Z 224DEG 17KT 3092 8736
Special weather statement, Aug 30, 5:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
549 PM CDT WED AUG 30 2017
MSZ076-078-079-302330-
Stone MS-Greene MS-George MS-
549 PM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
GEORGE...SOUTH CENTRAL GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
630 PM CDT...
At 549 PM CDT, the strong thunderstorm was located 16 miles southwest
of Lucedale, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 600 PM CDT for southeastern
Mississippi.
LAT...LON 3077 8896 3091 8887 3091 8883 3096 8884
3110 8874 3101 8849 3073 8876 3073 8889
3075 8891 3074 8891 3076 8892
TIME...MOT...LOC 2249Z 212DEG 33KT 3079 8882The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:32 PM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| Aug 29, 8:01 PM CDT | River Flood Warning | MOB | Baldwin | 41 hr |
| Aug 29, 8:03 PM CDT | River Flood Warning | MOB | Baldwin | 63 hr |
| Aug 29, 8:07 PM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Aug 30, 1:36 AM CDT | Special Marine Warning | MOB | 54 min | |
| Aug 30, 1:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Aug 30, 2:31 AM CDT | Special Marine Warning | MOB | 59 min | |
| Aug 30, 2:41 AM CDT | Special Marine Warning | MOB | 64 min | |
| Aug 30, 2:52 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Aug 30, 3:28 AM CDT | Special Marine Warning | MOB | 92 min | |
| Aug 30, 3:42 AM CDT | Special Weather Statement | MOB | Mobile | 48 min |
| Aug 30, 3:44 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 4:07 AM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Aug 30, 4:14 AM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Aug 30, 4:15 AM CDT | Wind Advisory | MOB | Baldwin, Mobile | 38 hr |
| Aug 30, 4:18 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 42 min |
| Aug 30, 4:21 AM CDT | Tornado Warning | MOB | Baldwin | 24 min |
| Aug 30, 4:59 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 5:06 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 5:31 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 5:38 AM CDT | Special Marine Warning | MOB | 82 min | |
| Aug 30, 6:35 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 6:55 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 7:07 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 35 hr |
| Aug 30, 7:07 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 35 hr |
| Aug 30, 7:23 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Aug 30, 7:32 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Aug 30, 7:41 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Aug 30, 8:30 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 8:51 AM CDT | Special Marine Warning | MOB | 114 min | |
| Aug 30, 12:33 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| Aug 30, 12:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Aug 30, 12:52 PM CDT | River Flood Warning | MOB | Escambia | 63 hr |
| Aug 30, 12:54 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 66 min |
| Aug 30, 12:59 PM CDT | Tornado Warning | MOB | Washington | 22 min |
| Aug 30, 1:06 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 39 min |
| Aug 30, 1:17 PM CDT | River Flood Warning | MOB | Covington, Escambia | 48 hr |
| Aug 30, 1:30 PM CDT | River Flood Warning | MOB | Mobile | 42 hr |
| Aug 30, 1:46 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Aug 30, 1:59 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 46 min |
| Aug 30, 3:01 PM CDT | Special Weather Statement | MOB | Mobile | 29 min |
| Aug 30, 3:12 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Aug 30, 3:17 PM CDT | Special Marine Warning | MOB | 58 min | |
| Aug 30, 3:28 PM CDT | Special Weather Statement | MOB | Monroe | 47 min |
| Aug 30, 3:35 PM CDT | Special Marine Warning | MOB | 85 min | |
| Aug 30, 3:56 PM CDT | Special Weather Statement | MOB | Monroe | 64 min |
| Aug 30, 4:14 PM CDT | Special Marine Warning | MOB | 31 min | |
| Aug 30, 4:20 PM CDT | Tornado Warning | MOB | Baldwin | 25 min |
| Aug 30, 4:39 PM CDT | Special Weather Statement | MOB | Covington | 66 min |
| Aug 30, 4:53 PM CDT | Special Marine Warning | MOB | 97 min | |
| Aug 30, 4:58 PM CDT | Special Weather Statement | MOB | Crenshaw | 47 min |
| Aug 30, 5:10 PM CDT | Special Weather Statement | MOB | Butler | 50 min |
| Aug 30, 5:15 PM CDT | Tornado Warning | MOB | Crenshaw | 45 min |
| Aug 30, 5:45 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Aug 30, 6:51 PM CDT | Tornado Warning | MOB | Washington | 39 min |
| Aug 29, 8:12 PM CDT | River Flood Warning | MOB | Okaloosa | 3 days |
| Aug 30, 5:49 AM CDT | Special Weather Statement | MOB | Escambia | 41 min |
| Aug 30, 6:36 AM CDT | Special Weather Statement | MOB | Santa Rosa | 39 min |
| Aug 30, 6:59 AM CDT | Special Weather Statement | MOB | Escambia | 46 min |
| Aug 30, 7:07 AM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Aug 30, 7:36 AM CDT | Special Weather Statement | MOB | Santa Rosa | 39 min |
| Aug 30, 7:54 AM CDT | Flash Flood Warning | MOB | Santa Rosa | 3 hr |
| Aug 30, 9:55 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 3 hr |
| Aug 30, 10:08 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 112 min |
| Aug 30, 11:02 AM CDT | Areal Flood Advisory | MOB | Santa Rosa | 3 hr |
| Aug 30, 11:27 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 3 days |
| Aug 30, 4:11 PM CDT | Special Weather Statement | MOB | Escambia | 49 min |
| Aug 30, 10:26 AM CDT | Tornado Warning | MOB | Stone | 19 min |
| Aug 30, 11:34 AM CDT | Tornado Warning | MOB | George | 26 min |
| Aug 30, 11:49 AM CDT | Tornado Warning | MOB | Perry | 41 min |
| Aug 30, 11:59 AM CDT | Tornado Warning | MOB | George, Greene | 46 min |
| Aug 30, 1:10 PM CDT | Special Weather Statement | MOB | Perry, Stone | 50 min |
| Aug 30, 1:20 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 40 min |
| Aug 30, 2:04 PM CDT | Special Weather Statement | MOB | Greene, Wayne | 56 min |
| Aug 30, 6:41 PM CDT | Special Weather Statement | MOB | Greene | 49 min |
Nearby
Special Weather Statements in Mississippi, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.